Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the monoid of tame extensions


Authors: Cornelius Greither and D. K. Harrison
Journal: Trans. Amer. Math. Soc. 311 (1989), 657-682
MSC: Primary 11R33
DOI: https://doi.org/10.1090/S0002-9947-1989-0978371-7
MathSciNet review: 978371
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper deals with not necessarily maximal orders in abelian extensions of number fields. We restrict our attention to orders invariant under the Galois group $ G$. Based on recent work of Childs and Hurley [CH], we introduce a notion of tameness for such orders (actually this is done in a slightly more general setting). The maximal order is tame in this sense if and only if the field extension is tamely ramified.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11R33

Retrieve articles in all journals with MSC: 11R33


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1989-0978371-7
Article copyright: © Copyright 1989 American Mathematical Society